Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What am I feeling nervous and colic while on Amtroyjan medication?

Good morning Doctor ... Sometimes I feel so nervous I can not sit down .. and colic .. And burning I use the treatment of almost 4 years ... Medical name ((Amtroyjan)). 1 - Is Astkhadam treatment for a long time for this reason. 2 - Mahoaafezl by the treatment and prevention ... Thank you
Tue, 28 Jan 2014
Report Abuse
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

You are indeed suffering from chronic mental stress with anxiety attacks (Panic attacks).

I will recommend that you take a long-term (6-12 months) course of a combination of an anti-depressant, such as, sertraline; + an anti-anxiety drug, such as, clonazepam or alprazolam; and, a beta-blocker, such as, atenolol or Metoprolol.

You will get tremendous relief. These drugs will be tapered off by your doctor, once you improve.


Consult your doctor and apprise him of my opinion. I am certain that he will agree with me and prescribe the advised drugs in appropriate doses.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE ALL doctors- engaged in social service- to render sound advice to the FREE queries.

Take care

Dr. Rakesh Karanwal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My name is dr.kiran I m a doctor in Lahore Pakistan if had my first baby boy via a Caesarian section 3 months back on the 29th of October 2013.hes...